# SDR UIEA2014011800014

- Difficulty date: January 18, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,065 hours, 21,571 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Defective
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP CONTROL INOPERATIVE AUTO, STBY OK.  R & R RT PACK TEMP CONTROL VLV IAW AMM 21-51-12.  OPERATIONS & LEAK CHECKED GOOD.
